# SDR SWAA2022011047408

- Difficulty date: November 24, 2021
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N7817J
- Make and model: Boeing 737-7L9
- Aircraft serial: 28013
- Aircraft time: 55,382 hours, 27,558 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 540-727a
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL25 WL208.1 BS540-BS608; BS616-BS643; BS652-BS674; BS681-727A+14 ; / [01] STEPS 1-4 COMPLETE; [02] STEPS1-4 COMPLETE.  CAL TOOL USED : DIAL DEPTH GAUGE P/N ATS 2677 CAL DATE DUE 11/2022; [03] COMPLETED STEPS 1-4 VERIFIED CORRECTIVE ACTIONS STEP 1 AND 2; [04] STEP 5 COMPLETE.; [05] VERIFIED STEP 5 COMPLETE; [06] EDITED MEASUREMENT 18.; [07] CERTIFIED EDIT.; [08] VERIFIED CORRECTIVE ACTIONS 6; 7.   ALL WORK ACCOMPLISHED.
